Alert archive / Ohio / Heat Advisories in 2012

Heat Advisory 1, NWS Cleveland, OH

June 27, 201214 counties in Ohio

NWS Cleveland, OH issued this heat advisory at Jun 27, 2012, 3:05 PM EDT for 14 counties in Ohio. It took effect at Jun 28, 2012, 11:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 27, 2012, 3:05 PM EDT (19:05 UTC)
In effect from
Jun 28, 2012, 11:00 AM EDT
Expired
Jun 28, 2012, 8:00 PM EDT
In force
9 hr
Issued by
NWS Cleveland, OH

Counties Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Hancock County, OH, Huron County, OH, Lorain County, OH, Lucas County, OH, Marion County, OH, Morrow County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 95 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2012-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2012-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2007 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WWUS71 KCLE 271905
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EDT WED JUN 27 2012

OHZ003-006>011-017>019-027-028-036-280315-
/O.NEW.KCLE.HT.Y.0001.120628T1500Z-120629T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION
305 PM EDT WED JUN 27 2012

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM EDT THURSDAY.

* HEAT INDEX VALUES...TEMPERATURES AND HEAT INDEX VALUES WILL
  EXCEED 100 DEGREES.

* TIMING...THURSDAY AFTERNOON AND EARLY EVENING.

* IMPACTS...VERY HOT TEMPERATURES AND HEAT INDEX VALUES WILL
  IMPACT OUTDOOR ACTIVITIES ESPECIALLY FOR SENSITIVE GROUPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF
HOT TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL COMBINE TO CREATE A
SITUATION IN WHICH HEAT ILLNESSES ARE POSSIBLE. DRINK
PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY
OUT OF THE SUN...AND CHECK UP ON RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY
MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT
EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE
FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT
REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS.
ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND
SHADED LOCATION. HEAT STROKE IS AN EMERGENCY-CALL 911.

&&

$$

GARNET
4 follow-up statements
702 
WWUS71 KCLE 280128
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
928 PM EDT WED JUN 27 2012

OHZ003-006>011-017>019-027-028-036-280930-
/O.CON.KCLE.HT.Y.0001.120628T1500Z-120629T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION
928 PM EDT WED JUN 27 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 8 PM EDT
THURSDAY...

* HEAT INDEX VALUES...TEMPERATURES AND HEAT INDEX VALUES WILL 
  EXCEED 100 DEGREES.

* TIMING...THURSDAY AFTERNOON AND EARLY EVENING.

* IMPACTS...VERY HOT TEMPERATURES AND HEAT INDEX VALUES WILL 
  IMPACT OUTDOOR ACTIVITIES ESPECIALLY FOR SENSITIVE GROUPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT
TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT
ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$
604 
WWUS71 KCLE 280725
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 AM EDT THU JUN 28 2012

OHZ037-281530-
/O.EXA.KCLE.HT.Y.0001.120628T1500Z-120629T0000Z/
MORROW-
INCLUDING THE CITY OF...MOUNT GILEAD
325 AM EDT THU JUN 28 2012

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THIS EVENING.

* HEAT INDEX VALUES...AROUND 100. 

* TIMING...THURSDAY AFTERNOON AND EARLY EVENING.

* IMPACTS...VERY HOT TEMPERATURES AND HEAT INDEX VALUES WILL 
  IMPACT OUTDOOR ACTIVITIES ESPECIALLY FOR SENSITIVE GROUPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT
TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT
ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$

OHZ003-006>011-017>019-027-028-036-281530-
/O.CON.KCLE.HT.Y.0001.120628T1500Z-120629T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-WYANDOT-CRAWFORD-MARION-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...FINDLAY...TIFFIN...
NORWALK...UPPER SANDUSKY...CAREY...BUCYRUS...MARION
325 AM EDT THU JUN 28 2012

...HEAT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THIS EVENING...

* HEAT INDEX VALUES...AROUND 100.

* TIMING...THURSDAY AFTERNOON AND EARLY EVENING.

* IMPACTS...VERY HOT TEMPERATURES AND HEAT INDEX VALUES WILL 
  IMPACT OUTDOOR ACTIVITIES ESPECIALLY FOR SENSITIVE GROUPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT
TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT
ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$
904 
WWUS71 KCLE 281907
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EDT THU JUN 28 2012

OHZ009>011-019-282015-
/O.CAN.KCLE.HT.Y.0001.000000T0000Z-120629T0000Z/
ERIE OH-LORAIN-CUYAHOGA-HURON-
INCLUDING THE CITIES OF...SANDUSKY...LORAIN...CLEVELAND...NORWALK
307 PM EDT THU JUN 28 2012

...HEAT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE HEAT
ADVISORY.

TEMPERATURES AND HEAT INDEX VALUES WILL REMAIN HIGH THIS EVENING AND
WILL RANGE IN THE MID TO UPPER 90S BUT TEMPERATURE READINGS WILL
REMAIN BELOW ADVISORY CRITERIA.

$$

OHZ003-006>008-017-018-027-028-036-037-290000-
/O.CON.KCLE.HT.Y.0001.000000T0000Z-120629T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION...MOUNT GILEAD
307 PM EDT THU JUN 28 2012

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* HEAT INDEX VALUES...UP TO 105.

* TIMING...THURSDAY AFTERNOON AND EARLY EVENING.

* IMPACTS...VERY HOT TEMPERATURES AND HEAT INDEX VALUES WILL 
  IMPACT OUTDOOR ACTIVITIES ESPECIALLY FOR SENSITIVE GROUPS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AN EXCESSIVE HEAT ADVISORY MEANS THAT A PERIOD OF HOT
TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT
ILLNESSES ARE POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-
CONDITIONED ROOM...STAY OUT OF THE SUN...AND CHECK UP ON
RELATIVES AND NEIGHBORS.

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR
EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT
STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE
IS AN EMERGENCY-CALL 911.

&&

$$

GARNET
598 
WWUS71 KCLE 290016
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
816 PM EDT THU JUN 28 2012


OHZ003-006>008-017-018-027-028-036-037-290130-
/O.EXP.KCLE.HT.Y.0001.000000T0000Z-120629T0000Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
MORROW-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...FINDLAY...TIFFIN...UPPER SANDUSKY...CAREY...BUCYRUS...
MARION...MOUNT GILEAD
816 PM EDT THU JUN 28 2012

...HEAT ADVISORY HAS EXPIRED...

WITH THE SUN SETTING...TEMPS HAVE STARTED TO DECREASE AND WILL
EVENTUALLY DROP TO OVERNIGHT LOWS IN THE LOWER 70S. SINCE THE HEAT
INDEX IS NOW STARTING TO DROP THE HEAT ADVISORY HAS BEEN CANCELLED.

UNTIL TEMPERATURES FALL TO MORE COMFORTABLE LEVELS LATER
TONIGHT...THE USE OF CAUTION IS STILL WISE FOR THOSE OUTDOORS OR
IN PLACES WHERE THERE IS NO AIR CONDITIONING.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this heat advisory went out at Jun 27, 2:53 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 27, 2:53 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
253 PM EDT WED JUN 27 2012

.SYNOPSIS...
THE SURFACE HIGH PRESSURE SYSTEM OVER THE OHIO VALLEY WILL SLIDE
OVER THE EASTERN SEABOARD THURSDAY. A HOT AIRMASS WILL MOVE IN TO
REPLACE IT FROM THE MIDWEST BRINGING SWELTERING HEAT TO THE AREA. A
WEAK COLD FRONT WILL MOVE IN FRIDAY AND LINGER INTO
SATURDAY...HOWEVER RAIN CHANCES REMAIN LOW.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE UPPER LVL JET CORE SLIDING INTO NW NY IS TRIGGERING SOME LIGHT
SPRINKLES OVER THE BORDER WITH A THICK MID CLOUD DECK. THIS WILL
SKIRT NW PA...BUT NOT ANTICIPATING ANY MEASURABLE PRECIP.
ELSEWHERE...CLEAR SKIES AND LOW DEW POINTS WILL ALLOW TEMPS TO COOL
THIS EVENING...BUT WARM SW FLOW AND A BUILD RIDGE OVER THE REGION
WILL KEEP TEMPS IN THE 60S. DEW POINTS WILL START TO RISE

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
LOOKING UPSTREAM OVER THE MIDWEST TODAY WE SAW TEMPS CLIMB QUICKLY
INTO THE 90S. THIS IS AN INDICATION OF THE WEATHER TO COME TO THE
OHIO VALLEY THU AND FRI. THE AIRMASS MOVING IN TONIGHT HAS A WARM
THERMAL PROFILE...WITH THE H850 25C TEMP AXIS NOSING INTO OHIO LATE
THU. THE MOISTURE AXIS HOWEVER WILL LAG BEHIND THE HEAT ON
THU...WITH ONLY A GRADUAL INCREASE IN HUMIDITY. THE AFTERNOON MIXING
WILL BRING SOME RELATIVELY DRIER AIR DOWN...BUT THIS AIR WILL
MOISTEN DURING THE DAY WITH DEW POINTS IN THE MIXING LAYER
APPROACHING THE 60S BY LATE THU AFTERNOON AND NIGHT. THIS WILL
TRANSLATE TO SFC DEW POINTS IN THE 50S TO LOWER 60S ON THU. DURING
THE DAY THE WIND WILL BECOME MORE SW AS THE SFC HIGH SINKS S...WITH
THIS BEING THE DIRECTION ALLOWING FOR THE MOST WARMING FOR MUCH OF
THE CWA.  THE STRONG CAP IN PLACE WITH WARM TEMPS ALOFT WILL INHIBIT
MOST CLOUD DEVELOPMENT...LEADING TO MAXIMUM SOLAR HEATING. ALL
COMBINED WE ARE LOOKING AT WIDESPREAD 90S...WITH TEMPS IN THE
NORTHWEST NEAR FINDLAY AND TOLEDO AROUND 100...AND CLEVELAND IN THE
UPPER 90S. THE RELATIVE HUMIDTY WILL DROP INTO THE 30S DURING THE
PEAK HEATING. THIS WILL LIMIT THE "COOLER" SOUTHERN AND EASTERN
COUNTIES FROM THE HEAT ADVISORY TO THOSE SITES THAT ARE EXPECTED TO
REACH A HIGH AROUND 100.

A TROF AXIS CURRENTLY OVER THE DAKOTAS WILL SLIDE E AND BECOME MORE
W-E ORIENTED AS IT BREAKS DOWN THE NORTHERN PORTION OF THE UPPER LVL
RIDGE AS IT ENTERS N OH THU NT. THE RIDGE WILL BREAK DOWN...THOUGH
WITH ZONAL FLOW THERE WON'T BE MUCH "COOLING" BEHIND THE COLD FRONT
AS H850 DROP TO AROUND 20C BY FRI. THE WINDS WILL SHIFT
FROM THE WARMING SW FLOW TO THE N LIMITING WARMING. THE FRONT
APPEARS WILL BE MOISTURE STARVED AS IT MOVES INTO THE REGION...AND
WITH NO NOTABLE SOURCE OF MOISTURE TO FEED OFF OF WE CAN'T EXPECT
MORE THAN ISOLATED CONVECTION. IF STORMS DID DEVELOP...THE HIGH
CAPES AND DRY AIR COULD PRODUCE SOME STRONG WINDS. THERE WILL BE AN
INCREASE IN CLOUDS AND THE LAKE BREEZE WILL BE ABLE TO PENETRATE
FURTHER INLAND THAN ON THU. THIS COMBINED WOULD PRODUCE MAX TEMPS IN
THE LOWER TO MID 90S...COOLER NEAR THE LAKE AND NW PA. THE DEW
POINTS ARE EXPECTED TO BE HIGHER AS THE MOISTURE AXIS FINALLY MAKES
IT INTO THE REGION...HOWEVER IT WILL HANG UP NEAR THE FRONT WHICH IS
EXPECTED TO BE DRAPED OVER SOUTHWEST OH.

IT LOOKS UNLIKELY THAT MANY IF ANY RECORDS WILL BE BROKE AS PREVIOUS
RECORDS REMAIN HIGH FOR BOTH DAYS:

                    JUNE 28
CAK-97  CLE-101 ERI-94  MFD-99  TOL-101 YNG-97
                    JUNE 29
CAKE-98 CLE94   ERI-90  MFD-96  TOL-100 YNG-99

THE HEAT WILL SHIFT E THIS WEEKEND...THOUGH ZONAL FLOW WILL NOT LEAD
TO ANY COOL DOWNS FOR THE OHIO VALLEY ANYTIME SOON. TEMPS WILL BE
AROND 90 ON SAT...AND WITH THE FRONT AXIS STILL STALLED NEAR THE
REGION WE CAN'T RULE OUT SOME ISOLATED STORMS AS ANY DEVELOPMENT
COULD PUSH STORMS INTO THE AREA. WILL DOWNPLAY THE CHANCES FOR RAIN
GIVEN EXPANDING DROUGHT CONDITIONS OVER THE AREA WITH NO RELIEF IN
SITE.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
THE EXTENDED REMAINS A DIFFICULT FORECAST AS NO LARGE SYSTEMS SHOW
UP IN THE MODELS.  MOST OF THE FEATURES ARE WEAK FRONTS...
BOUNDARIES AND UPPER LEVEL WAVES.  ON SUNDAY THE GFS CONTINUES TO
SHOW A VERY WEAK FRONT MOVING THROUGH THE FORECAST AREA.  THIS
BOUNDARY APPEARS TO DRIFT INTO THE REGION AND BECOME
QUASI-STATIONARY ON MONDAY.  THE GFS SUGGESTS THE BOUNDARY MAY BE
SOUTH OF THE FORECAST AREA BUT CONFIDENCE IN THE POSITION IS LOW.
ANOTHER BOUNDARY APPEARS TO PUSH INTO THE REGION BY MID WEEK. AT
THIS TIME...I WILL KEEP SCATTERED SHOWERS IN THE FORECAST FOR SUNDAY
AND SUNDAY NIGHT.  I DO NOT EXPECT WIDESPREAD COVERAGE WITH THESE
SHOWERS BUT THEY WILL BE AROUND.  I WILL KEEP THE FORECAST DRY
MONDAY AND TUESDAY AS THE BOUNDARY MOVES SOUTH AND WASHES OUT.  IT
IS POSSIBLE A FEW ISOLATED SHOWERS WILL REMAIN MONDAY OR TUESDAY BUT
WITH SUCH A LOW POSSIBILITY I PREFER TO KEEP THE FORECAST DRY AT
THIS TIME.  TEMPERATURES WILL REMAIN WARM.  GUIDANCE VALUES REMAIN
IN THE UPPER 80S TO LOWER 90S.  I SEE NO REASON TO DISAGREE WITH
THEM AS THE RIDGE WILL REMAIN IN PLACE.

&&

.AVIATION /18Z WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL CONTINUE TO DOMINATE THE FORECAST. A WEAK UPPER
LEVEL DISTURBANCE IS PRODUCING SOME MID LEVEL CLOUDS OVER
NORTHWEST PA BUT THIS CLOUD COVER SHOULD REMAIN SCATTERED. A FRONT
WILL APPROACH THE AREA ON THURSDAY. SOME HIGH AND MID LEVEL CLOUDS
SHOULD OCCUR IN ADVANCE OF THE FRONT BUT VFR CONDITIONS SHOULD
PREVIAL. WINDS WILL VEER TO THE SOUTHWEST THIS AFTERNOON AND
EVENTUALLY BECOME SOUTH TONIGHT AND THURSDAY.

.OUTLOOK...VFR SHOULD PREVAIL EXCEPT WITH A THREAT OF
SHOWERS/THUNDERSTORMS ON SUNDAY.

&&

.MARINE...
OVERALL FAIRLY QUIET ON THE LAKE THROUGH THE WEEKEND. HIGH PRESSURE
WILL BE SOUTH OF THE LAKE WITH A COLD FRONT CROSSING IT ON THURSDAY
NIGHT. NOT MUCH WIND WITH THIS FRONT AND A MINIMAL CHANCE OF
THUNDERSTORMS. WEAK GRADIENT WITH A RIDGE FOR FRIDAY AND SATURDAY
WITH WEST-SOUTHWEST FLOW. MAY BE ANOTHER TROUGH PASSAGE FRIDAY
NIGHT. ANOTHER COLD FRONT PASSES SUNDAY AND MAY BRING THE WINDS
AROUND TO THE NORTHWEST...AGAIN NOT SIGNIFICANT WINDS. HIGH PRESSURE
MONDAY. THE LAKE SHOULD BE ABLE TO STAY BELOW SMALL CRAFT CRITERIA
WITH THIS FORECAST.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY FROM 11 AM TO 8 PM EDT THURSDAY FOR OHZ003-
     006>011-017>019-027-028-036.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...JAMISON
NEAR TERM...JAMISON
SHORT TERM...JAMISON
LONG TERM...GARNET
AVIATION...GARNET
MARINE...OUDEMAN
Hazardous weather outlook, Jun 27, 4:52 AM EDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
452 AM EDT WED JUN 27 2012

OHZ003-006>008-017-018-027-028-036-037-281000-
LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-WYANDOT-CRAWFORD-MARION-
MORROW-
452 AM EDT WED JUN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

TEMPERATURES ARE EXPECTED TO RISE TO THE MID TO UPPER 90S ACROSS THE
AREA ON THURSDAY. TEMPERATURES COMBINED WITH DEWPOINTS RANGING
POSSIBLY IN THE 60S WILL ALLOW FOR HEAT INDEX VALUES TO RANGE CLOSE
TO 100 DEGREES.

ALSO...A FIRE WEATHER WATCH OR RED FLAG WARNING MAY BE
NEEDED ON THURSDAY ACROSS THE AREA DUE TO INCREASING FUELS
COMBINED WITH TEMPERATURES WELL IN THE 90S.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-OHZ009>014-019>023-029>033-038-047-089-
PAZ001>003-281000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ERIE OH-LORAIN-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
452 AM EDT WED JUN 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Heat Advisories in Ohio, 2012Every heat advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.